# SDR SIMA201023101

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 22,630 hours, 19,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103957
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND MULTIPLE EMERGENCY LIGHTS TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY BATTERY & POWER SUPPLY IAW EMB 135 MM 33-50-04.  THE OPERATIONAL CHECK WAS NORMAL IAW EMB 135 MM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
